MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE CONVENIENCE KIT; UNIVERSAL BLOCK TRAY

MEDLINE INDUSTRIES, LP MEDLINE CONVENIENCE KIT; UNIVERSAL BLOCK TRAY
Catalog Number DYNJRA2065A
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on 2/23/2026, dr.(b)(6) had a hard time drawing up his meds and inserting the meds in the 10ml syringe so we had to open a new syringe for him to inject.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility on 2/23/2026, dr.(b)(6) had a hard time drawing up his meds and inserting the meds in the 10ml syringe so we had to open a new syringe for him to inject.

Brand Name
MEDLINE CONVENIENCE KIT
Common Device Name
UNIVERSAL BLOCK TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
MDR Report Key24675366
Report Number1417592-2026-00257
Device Sequence Number10285587
Product Code OFT
UDI-Device Identifier10195327281410
UDI-Public10195327281410
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJRA2065A
Device Lot Number25JME358
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown